Alert archive / Kansas / Flash Flood Warnings in 2006

Flash Flood Warning 1, NWS Topeka, KS

May 21, 2006Anderson County, Coffey County, Kansas

NWS Topeka, KS issued this flash flood warning at May 21, 2006, 1:39 AM CDT for Anderson County, Coffey County, Kansas. It was in force for 2 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2006, 1:39 AM CDT (06:39 UTC)
Expired
May 21, 2006, 3:45 AM CDT
In force
2 hr
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Anderson County, KS, Coffey County, KS

The radar

The Topeka radar (KTWX), 112 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 2:00 AM CDTFLASH FLOODWestphalia, KSTHREE INCHES OF RAINFALL WITH STREAMS OUT OF BANKS.
May 21, 2:00 AM CDTHEAVY RAIN 06 Ne Le Roy, KSTHREE INCHES OF RAINFALL NEAR ALICEVILLE BETWEEN 2-3 A.M.
May 21, 2:00 AM CDTHEAVY RAIN 36 Ne Le Roy, KSTHREE INCHES OF RAINFALL NEAR ALICEVILLE BETWEEN 2-3 A.M. CORRECTED FOR RAINFALL MEASUREMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1907 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 210642
FFWTOP
KSC003-031-210845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
139 AM CDT SUN MAY 21 2006

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN ANDERSON COUNTY IN EAST CENTRAL KANSAS
  EASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS

* UNTIL 345 AM CDT

* AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR    
  ESTIMATES THAT AS MUCH AS 4 INCHES OF RAIN HAS FALLEN IN THE AREA. 
  THIS COULD LEAD TO RAPID RISES ON AREA STREAMS AND CREEKS.

* LOCATIONS IMPACTED INCLUDE...
  COLONY...
  WESTPHALIA...

TORRENTIAL RAINFALL WILL CAUSE FLASH FLOODING OF INTERSECTIONS AND 
ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 3817 9572 3804 9549 3804 9518 3821 9518
      3837 9572

$$
2 follow-up statements
000 
WGUS73 KTOP 210750
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
243 AM CDT SUN MAY 21 2006

KSC003-031-210845-
COFFEY-ANDERSON-
245 AM CDT SUN MAY 21 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
SOUTHERN ANDERSON AND EASTERN COFFEY COUNTIES...

AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES 
THAT 4 TO 5 INCHES OF RAIN HAS FALLEN ALONG A LINE FROM HALLS SUMMIT 
THROUGH WESTPHALIA TO COLONY. THIS COULD CAUSE QUICK RISES ON AREA 
CREEKS AND FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
COLONY AND WESTPHALIA.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO 
CROSS FLOWING WATER IN A CAR OR ON FOOT. 

LAT...LON 3817 9572 3804 9549 3804 9518 3821 9518
      3837 9572

$$
000 
WGUS73 KTOP 210853
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
352 AM CDT SUN MAY 21 2006

KSC003-031-210902-
COFFEY-ANDERSON-
352 AM CDT SUN MAY 21 2006

...THE FLASH FLOOD WARNING FOR SOUTHERN ANDERSON AND EASTERN COFFEY
COUNTIES EXPIRED AT 345 AM CDT...

RAINFALL HAS ENDED ACROSS THE WARNED AREA AND THE THREAT FOR FLASH 
FLOODING HAS DECREASED. THEREFORE THE WARNING HAS BEEN ALLOWED TO 
EXPIRE. THERE STILL COULD BE PONDING OF WATER ON STREETS AND ALONG 
FIELDS.

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

LAT...LON 3817 9572 3804 9549 3804 9518 3821 9518
      3837 9572

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 20, 3:55 PM CDT, 9 hours 44 minutes earlier.

Area forecast discussion, May 20, 3:55 PM CDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
355 PM CDT SUN MAY 20 2006

.DISCUSSION...

TONIGHT AND SUNDAY...THE UPPER RIDGE AXIS ALONG THE CONTINENTAL
DIVIDE SHOULD SLOWLY MOVE EAST INTO THE HIGH PLAINS BY LATE SUNDAY.
THE 5H TROUGH OVER THE WESTERN GREAT LAKE STATES WILL DIG SOUTHEAST
INTO SOUTHERN NEW ENGLAND AND THE MID ATLANTIC STATES. A STATIONARY
SURFACE FRONT EXTENDS ACROSS EXTREME NORTHEAST OK...WEST-NORTHWEST
INTO SOUTHWEST KS. SOUTH OF THE FRONT TEMPERATURES WERE IN THE 90S.
BOTH THE NAM AND THE GFS SHOW 850MB WINDS VEERING TO THE SOUTH LATER
TONIGHT ACROSS EASTERN KS. THE SOUTHERLY 850MB/LLJ WILL ADVECT
DEEPER MOISTURE NORTHWARD TONIGHT. ISENTROPIC LIFT ABOVE THE SURFACE
BOUNDARY WILL PROVIDE A CHANCE FOR SHOWERS AND THUNDERSTORMS AROUND
OR AFTER MIDNIGHT. THE BEST CHANCES FOR RAIN LOOKS TO BE ACROSS THE
SOUTHEAST AND EAST CENTRAL COUNTIES OF THE CWA. THE TIMING OF ANY
MINOR 5H SHORTWAVE TROUGHS EMBEDDED IN THE NORTHWEST FLOW ALOFT MAY
HELP TO ENHANCE ANY ELEVATED CONVECTION THAT DEVELOPS TONIGHT. THE
SHOWERS AND THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS THE EASTERN
COUNTIES OF THE CWA INTO WESTERN MO EARLY SUNDAY MORNING. THE
SURFACE FRONTAL BOUNDARY WILL DISSIPATE SUNDAY AFTERNOON AS A LEE
SURFACE TROUGH DEEPENS OVER WESTERN KS...THUS THE ISENTROPIC
LIFT/WAA SHOULD DIMINISH THROUGH THE DAY ACROSS THE CWA. I DONT
EXPECT SURFACE BASED STORMS TO DEVELOP DURING THE AFTERNOON HOURS
ACROSS THE CWA...DUE TO A STRONG CAP AND THE LACK OF ANY SURFACE
BOUNDARIES FOR CONVERGENCE. THERE WILL BE SURFACE BASED STORMS
DEVELOPING ACROSS WESTERN KS DUE TO CONVERGENCE ALONG THE SURFACE
TROUGH AND SURFACE CONVECTIVE TEMPERATURES BEING REACHED DURING THE
LATE AFTERNOON. ATTM MOST OF THE STORMS THAT DEVELOP OVER WESTERN KS
SHOULD DISSIPATE AFTER SUNSET. LOW TEMPERATURES TONIGHT WILL BE IN
THE UPPER 50S TO LOWER 60S. HIGHS ON SUNDAY WILL REACH THE LOWER TO
MID 80S.

FOR SUNDAY NIGHT...MODELS SHOWING BOUNDARY ACROSS NORTHERN PORTIONS
OF OKLAHOMA...SOUTHERN KANSAS WITH STILL HINT OF SHORTWAVE ENERGY
ALOFT.  H850 MB WINDS ON THE NAM/NGM ALTHOUGH NOT ALL THAT
STRONG...STILL FEEDING OVER TOP OF BOUNDARY...THIS COUPLED WITH TAIL
OF UPPER SHORTWAVE...HAVE LEFT SOME SLIGHT CHANCE POPS NORTH...TO 30
PERCENT FAR SOUTHERN COUNTIES.  LOWS FROM THE MIDDLE 50S NORTHEAST
CORNER TO THE LOWER 60S FAR SOUTH.

ON MONDAY...STILL UNDER NORTHWEST FLOW AHEAD OF RIDGE AND NAM
HINTING OF ANOTHER SHORTWAVE WITH GFS WEAKER STILL.  NAM FROM 12Z TO
18Z HAS VARIED STRENGTH OF WAVE AND QPF PATTERN...FOR NOW WILL LEAVE
FORECAST DRY ON MONDAY AND SEE IF ANY CONTINUITY DEVELOPS.  WINDS
TURNING MORE SOUTHEAST AT SURFACE AND H850 MB TEMPS EDGING UP...WILL
GO WITH HIGHS FROM THE LOWER 80S NORTHEAST CORNER TO THE UPPER 80S
SOUTHWEST COUNTIES.

UPPER RIDGE STARTS TO MOVE EAST OF AREA MONDAY NIGHT.  WARM
ADVECTION PATTERN AT H850 MB SETTING UP WITH INCREASING WINDS.  WAS
LEANING TOWARD ADDING SOME LOW POPS WESTERN COUNTIES BUT WILL LET
THE MID SHIFT SEE HOW MODELS TREND WITH THE WARM ADVECTION AND
APPROACHING SHORTWAVE.

FOR TUESDAY...SHORTWAVE ENERGY BREAKS DOWN RIDGE AND HEADS OUT INTO
PLAINS.  AS WITH PAST TRENDS...LATEST ECMWF A LITTLE SLOWER THAN GFS
WITH BRINGING FEATURE OUT BUT BOTH FASTER THAN YESTERDAYS RUN SO
HAVE ADDED POPS TO THE TUESDAY FORECAST.  SOUTHERLY LOW LEVEL WINDS
ADDING MOISTURE...WHILE OLD FRONT TO THE SOUTH MOVING NORTHWARD.
JUST LOW POPS FOR NOW DURING THE DAY TUESDAY AS STILL HAVE SOME
EFFECTS OF UPPER RIDGE OVER THE EAST. HIGHS TUESDAY FROM THE MIDDLE
80S NORTHEAST CORNER WITH MORE CLOUDS...TO THE LOWER 90S SOUTHWEST
PART OF CWA. TUESDAY NIGHT...PREVIOUS SHIFT UPPED POPS SOME AND
CONTINUED THE TREND WITH JUST SLIGHTLY HIGHER POPS IN THE NORTHEAST
CORNER...WHERE BETTER UPPER DYNAMICS AND SURFACE BOUNDARY COME
TOGETHER.

ON WEDNESDAY...MODELS IN GOOD AGREEMENT WITH SHORTWAVE DEEPENING
INTO UPPER LOW THAT LIFTS NORTHEAST INTO EASTERN IOWA BY 00Z
THURSDAY.  WITH SURFACE BOUNDARY COMING THROUGH...COOLER AIR ALOFT
ADDING TO INSTABILITY...KEPT AT LEAST SLIGHT CHANCE FOR
THUNDERSTORMS OVER ALL BUT FAR WESTERN COUNTIES.  OVERNIGHT SHIFT
MAY HAVE TO UP POPS FOR THIS PERIOD IF MODEL TRENDS HOLD.  HIGHS
WEDNESDAY WITH CLOUD COVER AND BOUNDARY COMING BY FROM THE LOWER 80S
NORTHEAST CORNER TO THE UPPER 80S SOUTHWEST.  KEPT WEDNESDAY NIGHT
DRY FOR NOW BUT WOULDNT BE SURPRISED FOR SOME SPRINKLES WITH MODEL
LOW LEVEL RH MOVING ACROSS.  ON THURSDAY...BOTH ECMWF AND GFS
CLOSING OFF UPPER LOW WITH GFS OVER CENTRAL MISSOURI BY 00Z FRI
WHILE ECMWF JUST A BIT FASTER OVER EASTERN ILLINOIS.  WITH UPPER LOW
IN VICINITY...AND SOME INSTABILITY ALONG WITH LOW LEVEL RH...ADDED
LOW POPS FOR SHOWERS GENERALLY EASTERN THIRD OF CWA.  WITH COOLER
H850 MB TEMPS AND CLOUDS...HIGHS THURSDAY FROM THE LOWER 80S EAST TO
MID 80S WEST.  LOWS THURSDAY NIGHT FROM THE UPPER 50S NORTH CENTRAL
TO LOWER 60S SOUTHEAST COUNTIES.

FRIDAY AND SATURDAY...MODELS HAVE A MINOR RIDGE BUILDING OVER AREA
WITH DEPARTING UPPER LOW HEADED INTO OHIO VALLEY...AND LONG WAVE
TROUGH DEVELOPING OVER THE WEST.  HEIGHTS AND H850 MB TEMPS ON THE
RISE WITH LEE SIDE TROUGHING OVER THE HIGH PLAINS.  DRY FORECAST FOR
NOW WITH HIGHS FRIDAY IN THE MIDDLE 80S EAST TO UPPER 80S
WEST...HIGHS SATURDAY IN THE FROM THE MIDDLE 80S NORTHEAST CORNER TO
AROUND 90 SOUTHWEST.  WOULD GO A LITTLE WARMER ON TEMPS BUT MODELS
KEEPING LOW LEVEL FLOW MORE SOUTHEASTERLY AT THIS POINT.  THERE IS A
HINT OF AN EMBEDDED SHORTWAVE ON BOTH GFS AND ECMWF COMING OUT OF
SOUTHWEST FRIDAY NIGHT BUT LIFT IS MINIMAL AT THIS POINT AND DEEP
MOISTURE LACKING THUS DRY FORECAST.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WG/PF
Hazardous weather outlook, May 20, 4:29 PM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT SAT MAY 20 2006

KSZ008>012-020>024-026-034>040-054>056-058-059-211100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
429 PM CDT SAT MAY 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT ACROSS THE ENTIRE
AREA. THE BEST CHANCE FOR THUNDERSTORMS WILL BE ALONG AND SOUTH OF
THE KANSAS TURNPIKE. THE STRONGER THUNDERSTORMS TONIGHT MAY BE
CAPABLE OF PRODUCING SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

OVERNIGHT THUNDERSTORMS MAY LINGER INTO THE MORNING HOURS SUNDAY
WITH THE BETTER CHANCES GENERALLY ALONG AND SOUTH OF INTERSTATE 70.
BY THE LATE AFTERNOON HOURS THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS OVER THE AREA...CONTINUING INTO SUNDAY NIGHT. IF ANY
THUNDERSTORMS DEVELOP...THE STRONGER THUNDERSTORMS MAY PRODUCE
SOME SMALL HAIL AND GUSTY WINDS.

THUNDERSTORM CHANCES RETURN TO THE AREA TUESDAY INTO WEDNESDAY. IT
IS STILL TOO EARLY FOR DETAILS ON ANY SEVERE WEATHER POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD NOT BE NEEDED TONIGHT.

In the hours before

Special weather statement, May 20, 11:34 PM CDT, 2 hours 5 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT SAT MAY 20 2006

KSZ058-059-210515-
ANDERSON-COFFEY-
1134 PM CDT SAT MAY 20 2006

THROUGH 1215 AM CDT...A THUNDERSTORM WILL MOVE SOUTHEAST AT 20 MPH
ACROSS PORTIONS OF COFFEY AND ANDERSON COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES
THAT COULD BE AFFECTED INCLUDE
WESTPHALIA...HARRIS...KINCAID...COLONY AND GARNETT.
Special weather statement, May 21, 12:52 AM CDT, 47 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
1252 AM CDT SUN MAY 21 2006

KSZ054>056-058-059-210630-
ANDERSON-COFFEY-FRANKLIN-LYON-OSAGE-
1252 AM CDT SUN MAY 21 2006

THROUGH 130 AM CDT...THUNDERSTORMS WILL MOVE EAST SOUTHEAST AT
15 MPH ACROSS PORTIONS OF OSAGE...LYON...FRANKLIN...COFFEY AND
ANDERSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL AND VERY HEAVY
RAIN.

SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE EMPORIA...NEOSHO
RAPIDS...LEBO...MELVERN LAKE...GRIDLEY...JOHN REDMOND
RESERVOIR...BURLINGTON...WAVERLY...HARRIS...WESTPHALIA...KINCAID
...COLONY AND GARNETT. MOTORISTS ALONG THE KANSAS TURNPIKE
BETWEEN MILE MARKERS 123 AND 141 COULD ALSO BE AFFECTED. MOTORISTS
ALONG INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 164 COULD ALSO BE
AFFECTED.
Local storm report, May 21, 1:10 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
110 AM CDT SUN MAY 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     HAIL             4 SSE BUSHONG           38.59N 96.23W
05/21/2006  M0.75 INCH       LYON               KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, May 21, 1:17 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
117 AM CDT SUN MAY 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             15 N EMPORIA            38.62N 96.18W
05/21/2006  E1.25 INCH       LYON               KS   TRAINED SPOTTER

&&

WOLTERS
Special weather statement, May 21, 1:31 AM CDT, 8 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
131 AM CDT SUN MAY 21 2006

KSZ055-056-058-059-210715-
ANDERSON-COFFEY-FRANKLIN-OSAGE-
131 AM CDT SUN MAY 21 2006

THROUGH 215 AM CDT...THUNDERSTORMS WILL MOVE EAST AT 15 MPH ACROSS
PORTIONS OF OSAGE...FRANKLIN...COFFEY AND ANDERSON COUNTIES. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL AND VERY HEAVY RAIN. SOME COMMUNITIES THAT
COULD BE AFFECTED INCLUDE MELVERN LAKE ...LEBO...BURLINGTON
...RICHMOND...GARNETT AND KINCAID. MOTORISTS ALONG INTERSTATE 35
BETWEEN MILE MARKERS 146 AND 168 COULD ALSO BE AFFECTED.

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 12:06 AM CDTSevere Thunderstorm WarningTOPLyon39 min
May 21, 12:17 AM CDTSevere Thunderstorm WarningTOPCoffey31 min
May 21, 1:17 AM CDTSevere Thunderstorm WarningTOPLyon28 min

Nearby

Flash Flood Warnings in Kansas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.